# SDR ASAA2021093036154

- Difficulty date: September 30, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 48,018 hours, 14,160 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING ATTEMPTED APU START - LOW OIL PRESS LIGHT ILLUMINATED AND NO START. GROUNDED - YES. PERFORMED BITE CHECK. NO FAULT NOTED. PERFORMED APU OPS TEST PER B737-800 AMM 49-11-00 OPS TEST NORMAL. A/C RELEASED PER MEL 49-99A. PER SEAMC, CSS PASS. CLEARS MEL 49-99A.
